My mother was put started on this 1 month ago. Shortly after she developed shortness of breath that was not releived by her inhlalers .Her dr told her to stop taking it and started her on another med. I am concerned about the black box warning regarding abrupt discontinuation. she was on 50 mg for about a month. I am thinking of calling him. I would like some stats on adverse effects of abrupt discontinuation of this med. Thank you J
If the patient is having side effects it is fine to discontinue abruptly. It obviously aggravated your mum's asthma and had to be discontinued immediately and this was the right thing to do. The warning about not discontinuing it abruptly is so that your doctor can review patient (their blood pressure) and put them on something else.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Nov 2009 • 2 answers
Posted 11 May 2011 • 1 answer
Posted 27 Aug 2014 • 2 answers
Posted 14 Dec 2014 • 2 answers
Posted 23 Jun 2015 • 1 answer